# SDR UPS08152171

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Overtorqued
- Location: L/E Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLATS WOULD NOT DEPLOY FOR LANDING.  CHECKLIST PROCEDURES DID NOT RESOLVE THE PROBLEM.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  FOUND RT INBOARD SLAT SCREWJACK OVERTORQUED.  REMOVED AND REPLACED INBOARD SLAT SCREWJACK IAW MM 27-84-22-04.  L/E AND T/E FLAPS SYSTEMS CHECKS GOOD, REF MM 27-54-00-5 AND 27-51-00-5.
